# SDR DALA2023022101274

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N952DJ
- Make and model: Boeing 737-9
- Aircraft serial: 38741
- Aircraft time: 23,084 hours, 11,344 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2632081) DURING INSPECTION FOUND CORROSION IN FWD CARGO BAY ON L/H Z CHANNEL AT STA 500D TO 500L LBL 24. REMOVED AND REPLACED ZEE CHANNEL SECTION FROM SAT 500B+3" TO STA 500L, LBL 25 PER B737-900 SRM 53-00-53-2R-5 AND BOEING DWG # 143A7501.
